# SDR DALA2022062204372

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 95,311 hours, 43,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DOOR 1 LEFT KNUCKLE SHOCKER DOES NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: 1 LEFT DOOR OPS NORMAL. NO TROUBLE FOUND. (8659365)
